# SDR CA190809022

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: C01634325001
- Condition: Cracked
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RECURRING FUEL IMBALANCE CAS MESSAGES ON THE NOTED AIRCRAFT LED TO THE DISCOVERY OF A MOTIVE FLOW LINE CRACKED AT THE CLAMP BLOCK LOCATED INBOARD OF RIB 6 INSIDE THE COLLECTOR TANK. HOWEVER AT THIS TIME THERE IS NO EVIDENCE TO SUGGEST THAT THIS IS OTHER THAN AN ISOLATED EVENT. (TC# 20190809022)
